Metric Dimensions and Its Variations of chain Graphs

Bhat, Arathi K and Hanif, Shahistha and Sudhakara, G (2021) Metric Dimensions and Its Variations of chain Graphs. Proceedings of the Jangieon Mathematical Society, 24 (3). pp. 309-321. ISSN 1598-7264

[img] PDF
13003.pdf - Published Version
Restricted to Registered users only

Download (5MB) | Request a copy

Abstract

Metric Dimensions and Its Variations of chain Graphs

Item Type: Article
Uncontrolled Keywords: Chain, bipartite graphs
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 23 Dec 2021 09:22
Last Modified: 23 Dec 2021 09:22
URI: http://eprints.manipal.edu/id/eprint/157843

Actions (login required)

View Item View Item